# SDR CA020225004

- Difficulty date: February 11, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 11,862 hours
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A34
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - DETERIORATION INTERNALLY- CORROSION THROUGHOUT ENGINE - WHITE POWDER
